# SDR MEX2003296

- Difficulty date: July 18, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 419 - IAH-MEX - AIRTURN BACK, LOST NAVIGATION INSTRUMENTS INDICATIONS.  REFUEL WAS PERFORMED AND AIRCRAFT TAKEOFF WITHIN PROBLEMS.  DURING OVERNIGHT SERVICE, ALL CORRECT.  (M)
